Previous |  Up |  Next

Article

Title: Об оценках $s$-чисел операторов вложения и операторов, повышающих гладкость (Russian)
Title: Estimates of the $s$-numbers of imbedding operators and operators which increase smoothness (English)
Author: Kadlec, Jan
Author: Korotkov, Vitaliĭ Borisovič
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 18
Issue: 4
Year: 1968
Pages: 678-699
Summary lang: English
.
Category: math
.
MSC: 46.38
idZBL: Zbl 0165.46906
idMR: MR0247455
.
Date available: 2008-06-09T13:39:30Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100865
.
Reference: [1] И. Ц. Гохберт, М. Г. Крейн: Введение в теорию линейных несамосопряженных операторов.Москва, изд-во ,,Наука", 1965. Zbl 1099.01519
Reference: [2] Н. Данфорд, ДЖ. Т. Шварц: Линейные операторы.Спектральная теория. Москва, изд-во ,,Мир", 1966. Zbl 1155.78304
Reference: [3] М. Г. Крейн: О характеристических числах дифференцируемых симметрических ядер.Матем. сб., 2 (44) : 4 (1937), 725-732. Zbl 0131.10103
Reference: [4] S. Agmon: On the eigenfunctions and on the eigenvalues of general elliptic boundary problems.Comm. Pure Appl. Math., vol. 15 n. 2 (1962), 119-147. MR 0147774
Reference: [5] B. И. Параска: Об асимптотике собственных и сингулярных чисел линейных операторов.повышающих гладкость. Матем. сб., 68 (11О) : 4 (1965), 621-631. Zbl 1099.01519
Reference: [6] А. Р. Calderon: Lebesgue spaces of differentiable functions and distributions.Proc. Symp. Pure Math., Amer. Math. Soc., 4 (1961), 33-49. Zbl 0195.41103, MR 0143037
Reference: [7] C. M. Никольский: О теоремах вложения, продолжения и приближения дифференцируемых функций многих переменных.УМН, том XVI, вып. 5 (101), (1961) 63-114. Zbl 1160.68305
Reference: [8] О. В. Бесов: К теории вложения и продолжения классов дифференцируемых функций.Матем. заметки, том I, вып. 2 (1967), 235-244. Zbl 1103.35360
Reference: [9] Б. С. Мumягин: Приближение функций в пространствах $L_p$ и $С$ на торе.Матем. сб., 58 (100), № 4 (1962), 397-414. MR 0152797
Reference: [10] S. L. Sobolev: Sur les équations aux dérivées partielles hyperboliques non-linéaires.Roma, Edizioni Cremonese, 1961. MR 0185276
Reference: [11] B. И. Смирнов. : Курс высшей математики.Том V. Гос. изд. физ. -мат. лит. М., 1959. Zbl 1047.90504
Reference: [12] В. Б. Короmкое: Представления линейных непрерывных операторов абстрактными функциями и теоремы вложения.ДАН СССР, 153 : 2 (1963), 262-265. Zbl 0938.82517, MR 0159213
.

Files

Files Size Format View
CzechMathJ_18-1968-4_11.pdf 2.496Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo